RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1350–1356 (Mi de10467)  

This article is cited in 1 scientific paper (total in 1 paper)

Integral Equations and Integral-Differential

The Inverse Problem for a Quasilinear Integro-Differential Equation

A. M. Denisov

Lomonosov Moscow State University

Full text: PDF file (714 kB)

English version:
Differential Equations, 2001, 37:10, 1420–1426

Bibliographic databases:

UDC: 517.968.7
Received: 15.03.2001

Citation: A. M. Denisov, “The Inverse Problem for a Quasilinear Integro-Differential Equation”, Differ. Uravn., 37:10 (2001), 1350–1356; Differ. Equ., 37:10 (2001), 1420–1426

Citation in format AMSBIB
\Bibitem{Den01}
\by A.~M.~Denisov
\paper The Inverse Problem for a Quasilinear Integro-Differential Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1350--1356
\mathnet{http://mi.mathnet.ru/de10467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1945244}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1420--1426
\crossref{https://doi.org/10.1023/A:1013320315508}


Linking options:
  • http://mi.mathnet.ru/eng/de10467
  • http://mi.mathnet.ru/eng/de/v37/i10/p1350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Pyatkov, S. N. Shergin, “Inverse problems for mathematical models of quasistationary electromagnetic waves in anisotropic nonmetallic media with dispersion”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 11:1 (2018), 44–59  mathnet  crossref  elib
  • Number of views:
    This page:66
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019